# SDR HALA2012100200215

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 40,824 hours, 7,565 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX607883
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,743 hours, 1,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EICAS ALERTED RT HYD QTY. OBSERVED RT HYD QTY AT 0.45 AND SLOWLY DECREASING.   SECURED RT HYD PRIMARY AND DEMAND PUMPS. QTY CONTINUED TO DECREASE FOR REMAINDER OF FLIGHT.  INSPECTED AND FOUND NR 2 ENGINE DRIVEN HYD PUMP LEAKING. R & R PUMP IAW AMM 29-11-05. RAN ENGINE, NO LEAKS NOTED, OPS CHECKED GOOD.
